# SDR CALA2018010600073

- Difficulty date: January 6, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37507
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT EXT FUSELAGE SKIN APPROX 33" AFT OF 4L DOOR AT STA 15L. ACCOMPLISHED PERMANENT REPAIR FOR 1 EA DENT ON AFT FUSELAGE SKIN AT 1701-1720 STR 13L-16L IAW ECRA 5330-06288.
